# SDR SIMA200630201

- Difficulty date: October 23, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N709GB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 602024
- Condition: Inoperative
- Location: Emergency Exit
- Part time: 15,153 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS AT FLIGHT ATTENDANT SEAT AND COCKPIT FLOOR INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT SIGN BELOW COCKPIT DOOR, IAW EMB 135 AMM 33-50-13.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
